# SDR C2XA11RI016

- Difficulty date: February 2, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 18,715 hours, 14,794 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDA765A2
- Part serial: 203871
- Condition: False Activation
- Location: Lavatory
- Part time: 19,857 hours, 10,540 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 6188 - ORF - FLIGHT CREW REPORTED LAV SMOKE DETECTOR GOING OFF.  IAD MX REMOVED AND REPLACED LAV SMOKE DETECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
